Stability and accuracy analysis of some fully-discrete algorithms for the one-dimensional second-order wave equation

Thomas J.R. Hughes, Tayfun E. Tezduyar

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

Stability and accuracy properties of some fully discrete algorithms for the one-dimensional wave equation are presented. Emphasis is placed on so-called 2-pass explicit schemes in which lumped and coupled mass matrices are employed.

Original languageEnglish
Pages (from-to)665-668
Number of pages4
JournalComputers and Structures
Volume19
Issue number4
DOIs
Publication statusPublished - 1984

ASJC Scopus subject areas

  • Civil and Structural Engineering
  • Modelling and Simulation
  • Materials Science(all)
  • Mechanical Engineering
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Stability and accuracy analysis of some fully-discrete algorithms for the one-dimensional second-order wave equation'. Together they form a unique fingerprint.

  • Cite this